| Model Number |
TSGC0201 |
| Medical Device Problem Codes |
Positioning Failure (1158); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that a triclip procedure was performed to treat functional tricuspid regurgitation (tr) with a grade of 4 on a patient with a prominent eustachian valve.A triclip steerable guide catheter and a triclip was inserted.However, the device was interacting with the eustachian valve in a way that was preventing the ability to steer and manipulate the clip delivery system (cds) as intended.Due to these challenges, difficulty understraddling the clip back into the guide occurred, but were finally able to get the clip back into the guide.Therefore, the tsgc and cds were removed from the patient.The tsgc was inspected, and there was no damage observed.Therefore, a new tsgc and a new triclip was used to complete the procedure.One clip was implanted, reducing tr to a grade of 1.There were no adverse patient effects and no clinically significant delay in the procedure.
Event or Problem Description
Subsequent to the previously filed report, additional clarified information was received: it was reported that a triclip procedure was performed to treat functional tricuspid regurgitation (tr) with a grade of 4 on a patient with a prominent eustachian valve.A triclip was inserted and deployed on the tricuspid valve.A second clip, a triclip was then inserted and steered down to the valve.However, there was very little height above the valve and difficult trajectory.An attempt to open and orient the clip was made, but the clip ended up under one of the leaflets.The clip was inverted and brought back to the right atrium (ra).Troubleshooting was performed, but the clip was still unable to be achieve a good position.After several attempts, the clip was retracted back into the steerable guide catheter (sgc).However, it was observed that the sgc was interacting with the eustachian valve in a way that was preventing the ability to steer and manipulate the clip delivery system (cds) as intended.Due to these challenges, difficulty understradling the clip back into the tscg occurred.Several attempts were made to get the clip back into the sgc, and the clip was ultimately able to get back into the tsgc.Therefore, a decision was made to remove the clip and tsgc.The clip and the tsgc were removed and replaced.A new tsgc and a new clip were then inserted and deployed on the tricuspid valve, reducing tr to a grade of 1.While outside of the patient, the tsgc was inspected, and there was no damage observed.There were no adverse patient effects and no clinically significant delay in the procedure.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information, the reported positioning failure was due to patient anatomy.The reported difficult to remove cds from sgc was likely due to procedural circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.